MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939352040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter issue occurred.The opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the post stent placement ivus run, the tip of the catheter broke off inside the patient.Computer tomography (ct) was performed but the catheter tip was not shown.There were no patient complications, and the patient was fine.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not reported.G4: pma/510(k) # k173284, k213593.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not reported.G4: pma/510(k) # k173284, k213593.Good faith effort attempts were made to try and retrieve the device status, but it was unable to be obtained.The device was not returned for analysis; therefore, a technical evaluation could not be performed.However, a review of the media provided by the customer showed evidence that the tip was detached.
 
Event or Problem Description

Brand Name
OPTICROSS? HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22420719
Report Number2124215-2025-45015
Device Sequence Number6979039
Product Code OBJ
UDI-Device Identifier08714729960737
UDI-Public(01)08714729960737(17)260120(10)35668521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberH74939352040
Device Catalogue NumberH74939352040
Device Lot Number0035668521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown